# SDR 2025FA0000753

- Difficulty date: October 23, 2025
- Submitted: November 12, 2025
- Operation: General aviation
- Aircraft: N33DY
- Make and model: Israel GALAXY
- Aircraft serial: 103
- Aircraft time: 5,937 hours, 4,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 4AS3410000507
- Part serial: 04107H2194
- Condition: Cracked
- Location: Zone 200
- Part time: 5,937 hours, 4,472 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THEY DEPARTED KSNA AT 1501Z ON 10/23/2025. DESTINATION WAS KADS. WEATHER WAS NOT A FACTOR. FLIGHT WAS UNEVENTFUL UNTIL INITIAL CLIMB. APPROXIMATELY 15 MIN AFTER TAKEOFF, DURING AN INTERMEDIATE LEVEL OFF AT FL270 AND MACH 0.78, THEY HEARD A VERY LOUD “BOOM” NOISE AND NOTICED THE LEFT COCKPIT SIDE WINDOW WAS SHATTERED. IT WAS DIFFICULT TO DETERMINE WHICH WINDOW PANE WAS AFFECTED. THEY REFERENCED THE QRH AND FOLLOWED THE “CRACKED WINDOW” PROCEDURE AND RETURNED TO KSNA. DESCENT, APPROACH, LANDING, AND TAXI IN WERE UNEVENTFUL. MAINTENANCE IDENTIFIED THE CENTER HEATED PANE SHATTERED AND NOT THE INTERIOR OR EXTERIOR GLASS PANES AND THAT THIS IS THE ORIGINAL SIDE WINDOW ON THE PILOT SIDE.
